I have been taking one 540 mg Black Cohosh capsule/day for about 2 months now. I am 51 years old and have not had a period for about 2 years until now. Prior to menopause I was having very heavy periods and was found to have uterine fibroids, which I chose to not have removed. Now I am having a very heavy period. I have been reading that Black Cohosh can act as an estrogen in our bodies. That is why I'm thinking my period has resumed. Would you recommend I stop taking the Black Cohosh, which has helped A LOT with the hot flashes? Should I consult my physician, i.e. could there be another problem going on? Thank you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 28 Jul 2010 • 1 answer
Posted 28 Sep 2011 • 1 answer
Black Cohosh - My wife gets nauseous when taking black cohash for pre-menopausal symptoms, i.e., hot
Posted 14 Oct 2011 • 1 answer
Posted 20 days ago • 0 answers